Floquet operators with singular spectrum. III
Annales de l'I.H.P. Physique théorique, Volume 69 (1998) no. 2, p. 265-273
@article{AIHPA_1998__69_2_265_0,
     author = {Howland, James S.},
     title = {Floquet operators with singular spectrum. III},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     publisher = {Gauthier-Villars},
     volume = {69},
     number = {2},
     year = {1998},
     pages = {265-273},
     zbl = {0910.34068},
     mrnumber = {1638899},
     language = {en},
     url = {http://www.numdam.org/item/AIHPA_1998__69_2_265_0}
}
Howland, James S. Floquet operators with singular spectrum. III. Annales de l'I.H.P. Physique théorique, Volume 69 (1998) no. 2, pp. 265-273. http://www.numdam.org/item/AIHPA_1998__69_2_265_0/

[1] J. Bellissard, Private communication, 1987.

[2] G. Hagedorn, M. Loss, and J. Sawnyl Non-stochasticity of time-dependent Hamiltonians and the spectra of canonical transformations, J. Phys. A, Vol. 19, 1986, pp. 521-531. | MR 833433 | Zbl 0601.70013

[3] J.S. Howland, Floquet operators with singular spectrum, Ann. Inst. H. Poincare, Vol. 50, 1989, I, pp. 309-323; II, pp. 325-334. | Numdam | Numdam | MR 1017967 | Zbl 0689.34022

[4] J.S. Howland, Quantum stability in "Schrödinger Operators: The Quantum Mechanical Many Body Problem", Lecture Notes in Physics, Vol. 403, pp. 100-122. Springer Verlag, New York, 1992. | MR 1181243 | Zbl 0784.47056

[5] A. Joye, Absence of absolutely continuous spectrum of Floquet operators, J. Stat. Phys., Vol. 75, 1994, pp. 929-952. | MR 1285294 | Zbl 0835.47010

[6] G. Nenciu, Floquet operators without absolutely continuous spectrum, Ann. Inst. H. Poincare, Vol. 59, 1993, pp. 91-97. | Numdam | MR 1244183 | Zbl 0795.47032

[7] G. Nenciu, Adiabatic theory: Stability of systems with increasing gaps. Preprint 1995.